Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Why has my periods delayed for such a long time after taking regestrone ?

hi, I am 22 years old.. my periods are delayed by 2 months this time, and by 20 days last time. they have become irregular as i have delayed my periods with regestrone for travel purposes before..i have also taken the i-pill twice last year and done 4-5 home pregnancy tests which have come out to be negative. which medicine do i take to make my periods start?
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Since you are having irregular periods repeatedly it is likely that you are having polycystic ovaries. You need to get your blood hormone levels checked and go for an ultrasound scan for diagnosis. Meanwhile start taking oral pills to make your periods regular.
Dr. Rakhi Tayal
Answered: Fri, 1 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor